Department of Mathematics

The Department of Mathematics, Edwardes College, offers balanced training in Mathematics and the applications of Mathematics in the broadest sense. It occupies a leading position in applied and pure Mathematics in the Province.

The department provides teaching for A-levels (two years), Intermediate courses (Inter science and pre-Engineering ? two years), degree courses (B.Sc A-course and B-course of Mathematics) Bachelors of Computer Science (one year), and computer science courses at Inter and degree levels.

The department encourages students to promote a general understanding of Mathematics and to participate in national and International quiz competitions. The department won top position in the N.W.F.P in ?Kangaroo International Mathematics Talent Exams? in 2006.

FACULTY

Associate Prof. Shahjehan
Head of department
MSc (Peshawar)

Assistant Prof. Fazl-e-Mabood (on study leave) 
MSc (Peshawar), B.Ed (Peshawar), MS(FAST, Peshawar)

Assistant Prof. Arif Ghani 
MSc (D. I. Khan)

Assistant Prof. Zafar Iqbal
MSc (Peshawar)

Assistant Prof. Baseer Ullah
MSc (Peshawar)

 

Lecturer Mr. Muhammad Yaseen
MSc (Peshawar)

Assistant Prof. Syed Husssain Shah 
MSc (Peshawar)

Lecturer Inayat Ullah 
MSc (Peshawar)

Lecturer Ajmal Shah
MSc (Peshawar)

FACULTY PUBLICATIONS

By Fazl-e-Mabood:

1. S. Islam, Fazle Mabood, Gul Zaman, Xue-Zhi Li, Il Hyo Jung, Optimal homotopy asymptotic method solution to convection heat transfer flow. International Journal of Physical Sciences, 6(23) (2011) 5511-5519.

2. Fazle Mabood, Ahmad Izani Md Ismail, I. Hashim, Numerical Solution of Painlev'

e Equation I by Optimal Homotopy Asymptotic Method. Proceeding of the conference SKSM 20, 2012, Kuala Lumpur, Malaysia.

3. Fazle Mabood, Ahmad Izani Md Ismail, I. Hashim, The Application of Optimal Homotopy Asymptotic Method for the Approximate Solution of Riccati Equation. Sains Malaysiana, 42(6) (2013) (I.F: 0.268)

4. Fazle Mabood, Waqar A. Khan, Ahmad Izani Md Ismail, Solution of Fifth-Order Boundary Value Problems via Optimal Homotopy Asymptotic Method. Wulfenia Journal, 19(8) (2012) 103-115, (I.F: 0.267)

5. Fazle Mabood, Muhammad Idrees, Homotopy Perturbation Method and Seventh-Order Boundary Values Problems. International journal of Mathematical Research, 2(1) (2013) 70-75.

6. Muhammad Idrees, Fazle Mabood, Asar Ali, Gul Zaman, Exact Solution for Class of Stiff System by Differential Transform Method. Applied Mathematics, 4(3) (2013) (Accepted).

7. Fazle Mabood, Waqar A. Khan, Ahmad Izani Md Ismail, Application of Optimal Homotopy Asymptotic Method for Heat Transfer in Hollow Sphere with Robin Boundary Conditions. Heat Transfer-Asian Research. (2013), (Accepted).

8. Quid Mathematics Book (Vol. 1and 2) 

9. How to Prepare Entry Test Mathematic (Vol. 1and 2)

10. Maths M.C.Qs for 9th and 10th.

11. ICA Mathematics Vol.1 & 2

12. ICA Mathematics MCQs Vol.1 & 2 By

 

Zafar Iqbal:

1. Al hamra Mathematics M.C.Qs

Lock full review www.8betting.co.uk 888 Bookmaker